Institute of Information Theory and Automation

Publication details

A note on stability of stationary points in mathematical programs with generalized complementarity constraints

Journal Article

Červinka Michal

serial: Optimization vol.65, 5 (2016), p. 1049-1060

project(s): GAP402/12/1309, GA ČR

keywords: parameter-dependent mathematical programs with generalized equilibrium constraints, M-stationarity, C-stationarity, isolated calmness, Aubin property

preview: Download

abstract (eng):

We consider parameter-dependent mathematical programs with constraints governed by the generalized non-linear complementarity problem and with additional non-equilibrial constraints. We study a local behaviour of stationarity maps that assign the respective C- or M-stationarity points of the problem to the parameter. Using generalized differential calculus rules, we provide criteria for the isolated calmness and the Aubin properties of stationarity maps considered. To this end, we derive and apply formulas of some particular objects of the third- order variational analysis.


Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation